Why After Wearing Vision Glasses Become Unfocused, Eyes And Head Feel Heavy?

Illustration of Why After Wearing Vision Glasses Become Unfocused, Eyes And Head Feel Heavy?
Illustration: Why After Wearing Vision Glasses Become Unfocused, Eyes And Head Feel Heavy? isightinfo.com

Asalamu alaikum Doctor, I want to ask you 5 days ago I made glasses because my head hurts and doesn’t look clear. But after I wear glasses, the headache is gone but rich, I feel dizzy and continue to see using glasses. Is that normal or what is it that I’m afraid of?

1 Answer:

Hi Pipin,


Thank you for asking HealthReplies.com.

Head pain and vision that is not clear can indeed be caused by one of them due to eye refraction disorders, such as myopia (nearsightedness), hypermetropia (farsightedness), or astigmatism (astigmatism). Refractive disorders can be corrected one of them with the use of appropriate glasses. In this way, complaints can be reduced, and you can again see without significant obstacles.


Your condition with dizziness, heavy eyes, and difficult-to-focus vision may signal the process of adaptation when you are new to wearing glasses. This condition will often improve in less than 1-2 weeks without the need for special treatment. It could also be, your complaint occurs due to the use of glasses that are not appropriate (for example, does not fit with your eye vision), asthenopia (tired eyes), glaucoma (increased pressure in the eyeball), migraine, cluster headache, anemia, hypoglycemia, lack of sleep, fatigue, brain tumor, or other eye inflammation.


If you previously used glasses without consulting a doctor first, you should visit an eye specialist directly at the nearest health facility. That way, the doctor can certainly give you the best treatment according to the condition of your eyes.


At this time, you can do the following:

Do not remove the pair of your glasses, use regularly
Compress the eyes that feel heavy with cold water or a cooled spoon
Rest your eyes from tiring activities, for example reading small print, staring at excessive gadgets
Do not carelessly take medication or use eye medication without doctor's advice
Enough sleep

Hope this helps ...

: by

Related Question

Treatment For Antibiotic Resistance?

Treatment For Antibiotic Resistance?

(11 months ago)

My girlfriend got MRSASH NEGST POS. How long will it take to cure and how long does it take?... Read more

Urine With A Cloudy Color Tends To Reddish In Women?

Urine With A Cloudy Color Tends To Reddish In Women?

(1 year ago)

for women / women, is the kidney pain urinating bloody or is the urine constantly cloudy or only for a moment and then clear again?... Read more

Impact Of Removal Of The Fallopian Tubes?

Impact Of Removal Of The Fallopian Tubes?

(7 months ago)

Hi doc, 6 weeks ago i was rushed into the emergency surgery of ectopic pregnancy. I lost portion of my left tube (3cm) from the end of the tube. Now you know, is there an ovary on ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *